# SDR DHL2004783016

- Difficulty date: December 9, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ENGINE NUMBER 1 FLAMED-OUT AFTER START, ATTEMPTED SECOND START, NO LIGHT OFF, ON SECOND START.  ACCOMPLISHED NO LIGHT OFF ABNORMAL PROCEDURE.  REMOVED CONNECTOR, CLEANED CONNECTION FOR FUNCTIONAL CHECK OF VALVE, ALL INDICATION NORMAL IAW 28-22-01.  ENGINE RUN PERFORMED FOR TWO MINUTES ALL INDICATIONS NORMAL.  OK FOR CONTINUED SERVICE AT THIS TIME.
